# SDR AALA20040429

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT LOWER END OF RIGHT HAND FIRST CLASS GALLEY HAS BROKEN BASE AND MISSING LENS COVER.  REPLACED BASE AND LENS COVER FOR EMERGENCY LIGHT AT LOWER END OF RIGHT HAND FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
